Azithromycin Liver Injury Side Effect Reports
The following Azithromycin Liver Injury side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Liver Injury, can occur, and what you can do about them.
A side effect could appear soon after you start Azithromycin or it might take time to develop.
|Abdominal Distension, Liver Injury, Liver Function Test Abnormal|
This Liver Injury side effect was reported by a health professional from US. A 57-year-old female patient (weight:NA) experienced the following symptoms/conditions: sinusitis. The patient was prescribed Azithromycin (dosage: 500 Mg X1 Then Qd X 5 Oral?250 Mg X 4 Days), which was started on Feb 17, 2011. Concurrently used drugs:
|Jaundice Cholestatic, Liver Injury, Diarrhoea, Weight Decreased|
This Liver Injury Azithromycin side effect was reported by a consumer or non-health professional from US on Sep 04, 2012. A male , 85 years of age, was treated with Azithromycin. The patient presented the following health conditions:
|Liver Injury, Blood Alkaline Phosphatase Increased, Jaundice, Urinary Tract Infection, Cholestasis, Vomiting, Nausea, Chills, Malaise|
This is a Azithromycin side effect report of a 43-year-old female patient (weight:NA) from UNITED STATES, suffering from the following symptoms/conditions: NA, who was treated with Azithromycin (dosage:NA, start time: Nov 28, 2010), combined with:
|Liver Injury, Respiratory Failure|
A 10-year-old female patient (weight: NA) from UNITED STATES with the following symptoms: NA started Azithromycin treatment (dosage: NA) on NS. Soon after starting Azithromycin treatment, the consumer experienced several side effects, including:
|Jaundice Cholestatic, Diarrhoea, Liver Injury|
A patient from UNITED STATES was prescribed and started Azithromycin on Mar 02, 2012. Patient felt the following Azithromycin side effects: jaundice cholestatic, diarrhoea, liver injury Additional patient health information: male , 85 years of age, The consumer reported the following symptoms: . Azithromycin dosage: Unk. Concurrently used drugs: NA.
|Liver Injury, Hepatic Encephalopathy, Ascites, Hepatitis E|
This report suggests a potential Azithromycin Liver Injury side effect(s) that can have serious consequences. A 74-year-old patient from UNITED STATES (weight:NA) was diagnosed with the following health condition(s): bronchitis chronic and used Azithromycin (dosage: 500 Mg;250 Mg;qd;) starting NS. Soon after starting Azithromycin the patient began experiencing various side effects, including:
|Ascites, Hepatitis E, Liver Injury, Hepatic Encephalopathy|
An adverse event was reported by a health professional on Jan 07, 2012 by a male taking Azithromycin (dosage: 500 Mg; 250 Mg; Qd) was diagnosed with
|Aspartate Aminotransferase Increased, Myalgia, Hepatic Steatosis, Decreased Appetite, Arthralgia, Alanine Aminotransferase Increased, Hepatomegaly, Liver Injury, Fatigue|
This Liver Injury problem was reported by a physician from UNITED STATES. A 61-year-old patient (weight: NA) was diagnosed with the following medical condition(s): NA.On Oct 02, 2008 a consumer started treatment with Azithromycin (dosage: NA). The following drugs/medications were being taken at the same time: NA. When commencing Azithromycin, the patient experienced the following unwanted symptoms /side effects:
|Encephalopathy, Liver Transplant, Liver Injury, Blood Albumin Decreased, Subacute Hepatic Failure, Coagulopathy|
This is a Azithromycin side effect report of a 60-year-old female patient (weight: NA) from UNITED STATES. The patient developed the following symptoms/conditions: NA and was treated with Azithromycin (dosage: NA) starting Feb 18, 2010. Concurrently used drugs: NA. Soon after that, the consumer experienced the following of symptoms:
|International Normalised Ratio Increased, Liver Injury, Sinusitis, Hepatitis, Overdose, Ischaemia|
This Liver Injury side effect was reported by a physician from UNITED STATES on Jan 05, 2011. A female patient from UNITED STATES , 22 years of age, was treated with Azithromycin. Directly after treatment started, patient experienced the unwanted or unexpected Azithromycin side effects: international normalised ratio increased, liver injury, sinusitis, hepatitis, overdose, ischaemia. Azithromycin dosage: NA. These side effects may potentially be related to Azithromycin.
|Autoimmune Hepatitis, Hepatic Fibrosis, Hepatic Necrosis, Hepatitis Cholestatic, Hepatomegaly, Liver Injury, Renal Failure Acute, Splenomegaly, Tubulointerstitial Nephritis|
This Liver Injury side effect was reported by a physician from UNITED STATES. A 38-year-old female patient (weight:NA) experienced the following symptoms/conditions: NA. The patient was prescribed Azithromycin (dosage: NA), which was started on Aug 13, 2007. Concurrently used drugs:
|Coagulopathy, Hepatic Function Abnormal, Ischaemic Hepatitis, Liver Injury, Nausea, Retching|
This Liver Injury Azithromycin side effect was reported by a pharmacist from UNITED STATES on Apr 29, 2009. A male , weighting 165.3 lb, was diagnosed with
|Erythema, Hypersensitivity, Liver Function Test Abnormal, Liver Injury, Pruritus|
This is a Azithromycin side effect report of a 75-year-old patient (weight:NA) from UNITED STATES, suffering from the following symptoms/conditions: chronic obstructive pulmonary disease,dyspnoea, who was treated with Azithromycin (dosage:250 Mg Daily Po, start time: Dec 09, 2008), combined with: NA., and developed a serious reaction and a Liver Injury side effect. The patient presented with:
Azithromycin Liver Injury Causes and Reviews
Your liver is the largest organ inside your body. It helps your body digest food, store energy, and remove poisons.
There are many kinds of liver diseases:
- Diseases caused by viruses, such as hepatitis A, hepatitis B, and hepatitis C
- Diseases caused by drugs, poisons, or too much alcohol. Examples include fatty liver disease and cirrhosis.
- Liver cancer
- Inherited diseases, such as hemochromatosis and Wilson disease
Symptoms of liver disease can vary, but they often include swelling of the abdomen and legs, bruising easily, changes in the color of your stool and urine, and jaundice, or yellowing of the skin and eyes. Sometimes there are no symptoms. Tests such as imaging tests and liver function tests can check for liver damage and help to diagnose liver diseases.
Azithromycin Liver Injury Reviews
|Tue, 30 Apr 2013|
Jewel.... I too have loss taste and smell. Have u regained yours?
|Thu, 08 Mar 2012|
I am female, 59, and have not been sick in 6 years. I got bronchitis for which the doctor prescribed Azithromycin. Within a day, I had severe panic attacks. I was very sick and wanted so much to rest but found I had to keep moving to keep the panic attacks at bay. I walked outdoors and my husband drove me around so I could have things to look at. TV frightened me, books frightened me, the internet frightened me. I have NEVER had a panic attack before. I was beyond amazed. This stuff is poison. I refused to take the 6th dose. Panic attacks lessened and stopped altogether on 7th day after I first took it.
|Wed, 18 Jan 2012|
After first dosage 3 days ago, I have not been able to sleep at night. That on top of the bad cold and upper respiratory infection I am so tired and cannot get well with this going on. I have 2 tabs left and will not take anymore. I have to get some rest as I work full time and have to be able to do my job.
|Fri, 12 Oct 2012|
Ive had the same issue. Ive seem to lost my sense of taste and smell altogether. Im confused as if it were the antibotic or just me being sick.Ive even lit 4 yenkee candle around the house to see what i could smell. And my nose is claer i can breathe trough it!
|Mon, 27 Feb 2012|
What's on your mind...i was put on Azithromycin on feb 21st my my family doctor.
|Wed, 23 Sep 2009|
|what is the side effect of athromycin 500|
|Fri, 09 Oct 2009|
|the drug that i importaqnt was to strong.|
|Wed, 11 Mar 2009|
|I was diagnosed with brochitis and was prescribed Azithromycin in liquid form. Within 90 minutes of consuming my first dose yesterday, I was hit with very intense abdominal pain followed by horrible diarrhea,later compounded by some difficulty in breathing during the night. This morning I woke up to rashes on both upper arms and across my back. Won't be taking anymore of this stuff. Will stick with homeopathic remedies and see if it works.|